• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 6
Sort:
by name
by year
Article
Grines E., Pochinka O. Динамические системы. 2013. Vol. 3. No. 31. P. 185-200.

In present paper we consider a class of 3-dimensional diffeomorphisms with finite hyperbolic chain recurrent set and finite number of orbits of heteroclinic tangencies. We prove that necessary conditions for topological conjugacy of two diffeomorphisms from this class is a generalization of moduli of stability for analogous two-dimensional systems.}

Added: Aug 10, 2014
Article
Куренков Е. Д. Динамические системы. 2015. Т. 5. № 1-2. С. 57-60.

In this paper we consider endomorphisms given on 2-manifold satisfying axiom A. F. Przytycki obtained necessary and sufficient conditions for $\Omega$-stability of such endomorphisms. He also showed that in every neighborhood of an omega-unstable endomorphism a countable number of pairwise omega non-conjugate endomorphisms exists. Here we introduce an example of one-parametric family of endomorphisms of 2-torus that are pairwise topologically non-conjugate but $\Omega$-conjugate.

Added: Jan 26, 2016
Article
Круглов В. Е., Митрякова Т. М., Починка О. В. Динамические системы. 2015. Т. 5. № 1-2. С. 43-49.
Added: Jan 26, 2016
Article
Гринес В. З., Починка О. В., Шиловская А. А. Динамические системы. 2015. Т. 5. № 1-2. С. 39-42.
Added: Jan 26, 2016